birth control problems
1 Replies
pounds_10

I have tried two different types of birth control and each one gave me yeast infections. Continously. The first pill gave me unbearable burning and the second one made me so irritated that I couldn't sit still. It was very embarr ing. As well as treating both of the infections I stopped taking the pill. I am about to try again because I have very tough periods. This time though, should I stop taking the pill if I get another infection or treat the yeast infection and continue taking the pill? If anyone has been through similiar problems or has any advice it would be greatly appericiated!

 

k1290

Try taking acidophilus vitamins! It helps maintain the "good" bacteria in your digestive tract. My gynecologist recommended it.

 

Message:


You must log in to reply.

You must log in to reply.


Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?